American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 182 found      Go to page: 1 2 3 4 > >>

[1] Zhen Guo and Bangchao Yin. Variational problems of total mean curvature of submanifolds in a sphere. Proc. Amer. Math. Soc. 144 (2016) 3563-3568.
Abstract, references, and article information   
View Article: PDF

[2] Antonio J. Di Scala and Carlos Olmos. The relative nullity of complex submanifolds and the Gauss map. Proc. Amer. Math. Soc. 144 (2016) 1689-1695.
Abstract, references, and article information   
View Article: PDF

[3] Anna Siffert. Classification of isoparametric hypersurfaces in spheres with $(g,m)=(6,1)$. Proc. Amer. Math. Soc. 144 (2016) 2217-2230.
Abstract, references, and article information   
View Article: PDF

[4] Juan-Ru Gu and Hong-Wei Xu. A sharp differentiable pinching theorem for submanifolds in space forms. Proc. Amer. Math. Soc. 144 (2016) 337-346.
Abstract, references, and article information   
View Article: PDF

[5] Yu Fu. On biharmonic hypersurfaces with constant scalar curvatures in $\mathbb S^5$. Proc. Amer. Math. Soc. 143 (2015) 5399-5409.
Abstract, references, and article information   
View Article: PDF

[6] Jürgen Berndt and Young Jin Suh. Contact hypersurfaces in K\"ahler manifolds. Proc. Amer. Math. Soc. 143 (2015) 2637-2649.
Abstract, references, and article information   
View Article: PDF

[7] Quo-Shin Chi. Ideal Theory and Classification of Isoparametric Hypersurfaces. Contemporary Mathematics 646 (2015) 81-104.
Book volume table of contents   
View Article: PDF

[8] M. P. Cavalcante, H. Mirandola and F. Vitório. The non-parabolicity of infinite volume ends. Proc. Amer. Math. Soc. 143 (2015) 1221-1228.
Abstract, references, and article information   
View Article: PDF

[9] Claudio Gorodski and Alexander Lytchak. Representations whose minimal reduction has a toric identity component. Proc. Amer. Math. Soc. 143 (2015) 379-386.
Abstract, references, and article information   
View Article: PDF

[10] Miguel Domínguez-Vázquez. Isoparametric foliations on complex projective spaces. Trans. Amer. Math. Soc. 368 (2016) 1211-1249.
Abstract, references, and article information   
View Article: PDF

[11] Nguyen Thac Dung and Chiung-Jue Anna Sung. Manifolds with a weighted Poincar\'e inequality. Proc. Amer. Math. Soc. 142 (2014) 1783-1794.
Abstract, references, and article information   
View Article: PDF

[12] Francisco Torralbo and Francisco Urbano. On stable compact minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 651-658.
Abstract, references, and article information   
View Article: PDF

[13] Marcos Dajczer and Theodoros Vlachos. Isometric immersions of warped products. Proc. Amer. Math. Soc. 141 (2013) 1795-1803.
Abstract, references, and article information   
View Article: PDF

[14] Luis J. Alías, Debora Impera and Marco Rigoli. Hypersurfaces of constant higher order mean curvature in warped products. Trans. Amer. Math. Soc. 365 (2013) 591-621.
Abstract, references, and article information   
View Article: PDF

[15] Alexander A. Borisenko and Vicente Miquel. Mean curvature flow of graphs in warped products. Trans. Amer. Math. Soc. 364 (2012) 4551-4587.
Abstract, references, and article information   
View Article: PDF

[16] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[17] Luis J. Alías, G. Pacelli Bessa and J. Fabio Montenegro. An estimate for the sectional curvature of cylindrically bounded submanifolds. Trans. Amer. Math. Soc. 364 (2012) 3513-3528.
Abstract, references, and article information   
View Article: PDF

[18] Rabah Souam and Joeri Van der Veken. Totally umbilical hypersurfaces of manifolds admitting a unit Killing field. Trans. Amer. Math. Soc. 364 (2012) 3609-3626.
Abstract, references, and article information   
View Article: PDF

[19] Hong-Wei Xu and Juan-Ru Gu. The differentiable sphere theorem for manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 140 (2012) 1011-1021. MR 2869085.
Abstract, references, and article information   
View Article: PDF

[20] Yi Li. Harnack inequality for the negative power Gaussian curvature flow. Proc. Amer. Math. Soc. 139 (2011) 3707-3717. MR 2813400.
Abstract, references, and article information   
View Article: PDF

[21] Jia-Yong Wu and Yu Zheng. Relating diameter and mean curvature for Riemannian submanifolds. Proc. Amer. Math. Soc. 139 (2011) 4097-4104. MR 2823054.
Abstract, references, and article information   
View Article: PDF

[22] Chengjie Yu. Nonpositively curved Hermitian metrics on product manifolds. Proc. Amer. Math. Soc. 139 (2011) 1469-1472. MR 2748441.
Abstract, references, and article information   
View Article: PDF

[23] Vladimir I. Oliker. A characterization of revolution quadrics by a system of partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 4075-4080. MR 2679628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vincent Bonini, José M. Espinar and Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010) 4109-4117. MR 2679632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Qin Zhang. The pinching constant of minimal hypersurfaces in the unit spheres. Proc. Amer. Math. Soc. 138 (2010) 1833-1841. MR 2587468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tatsuyoshi Hamada and Katsuhiro Shiohama. Complete real hypersurfaces in compact rank one symmetric spaces. Proc. Amer. Math. Soc. 137 (2009) 3905-3910. MR 2529899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Huixia He and Hui Ma. Lagrangian Bonnet pairs in $\mathbb CP^2$. Proc. Amer. Math. Soc. 137 (2009) 2725-2731. MR 2497485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. Pacelli Bessa and M. Silvana Costa. Eigenvalue estimates for submanifolds with locally bounded mean curvature in $N \times \mathbb {R}$. Proc. Amer. Math. Soc. 137 (2009) 1093-1102. MR 2457451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jürgen Berndt and José Carlos Díaz-Ramos. Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane. Proc. Amer. Math. Soc. 135 (2007) 3349-3357. MR 2322767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 182 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia